It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


ive had addisons for 13 years and so i take two "cortisones" to help maintain adrenal function . what i call an adrenal crisis is when my electrolytes go out of the normal range , which they used to do quite often . to me it feels like my veins are slowly filliing with lead. its hard to breathe and pretty painful. its also paralyzing , because of the high potassium. it ususally happens because i dont have enough cortisone in my system ... the early warning signs 2 look for are dark patches in the corners of your mouth and on your elbows ... tiredness and weakness. and mood swings.. i hope this helped u out and if not what kind of adrenal crisis do u mean.. take care :wave:





All times are GMT -7. The time now is 11:00 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!